# SDR F3LA200800366

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 11,898 hours, 4,938 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367301800100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED AFT PIT TRANSITION PANEL 152UG HAS SEVERAL PUNCTURES. MAINT REPAIRED PANEL 152UG IAW SRM 53-02-00 FIGURE 204. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
